# SDR QXEA2012062300541

- Difficulty date: June 23, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 27,001 hours, 28,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 234
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SEAT TRACK JUST AFT OF EMERGENCY EXIT TO STA X234, MULTIPLE AREAS OF DEEP ABRASIONS AND PROBABLE CORROSION.   BLENDED TO REMOVE CORROSION IAW RD 8/4-53-884.  FOUND WITHIN LIMITS IAW RD 8/4-53-884.  CONFIRMED CRACK FREE CONDITION OF AFFECTED AREAS REF NTM 51-00-06-910-801.  RESTORED SURFACE PROTECTION IAW RD 8/4-53-884.
